# SDR HALA2014091100170

- Difficulty date: September 11, 2014
- Submitted: October 15, 2014
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 95,680 hours, 16,994 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Panel
- Part number: 315T42143
- Part serial: 2165
- Condition: Corroded
- Location: Thrust Reverser
- Component: Thrust Reverser, Boeing
- Component part number: 315T424568
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON NR 1 ENGINE THRUST REVERSER CASCADE PANEL AT 15, MULTIPLE CELLS WITH CORROSION IN LOWER AFT CORNER.  R & R NR 1 ENGINE THRUST REVERSER CASCADE SEGMENT NR 15, IAW AMM 78-31-16-26-001-N00.  OPS CHECK GOOD.  OK FOR SERVICE.
